# SDR IPXA2017071419291

- Difficulty date: June 22, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ANB71387
- Condition: Cracked
- Location: Bs 1281
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  WING-TO-BODY FAIRING ATTACH ANGLE CRACKED BELOW THE R3 DOOR, BS 1281.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ANGLE IAW DWG ANB7138, SRM 51-35-01, AND 51-31-01.
